Alert archive / Florida / Small Craft Advisories in 2018
Small Craft Advisory 21, NWS Jacksonville, FL
NWS Jacksonville, FL issued this small craft advisory at Mar 30, 2018, 3:38 AM EDT. It took effect at Mar 31, 2018, 6:00 AM EDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Mar 30, 2018, 3:38 AM EDT (07:38 UTC)
- In effect from
- Mar 31, 2018, 6:00 AM EDT
- Expired
- Mar 31, 2018, 2:31 PM EDT
- In force
- 9 hr
- Issued by
- NWS Jacksonville, FL
The text
As transmitted.
918 WHUS72 KJAX 300738 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 338 AM EDT Fri Mar 30 2018 AMZ470-472-474-302000- /O.CAN.KJAX.SC.Y.0020.000000T0000Z-180330T1000Z/ /O.NEW.KJAX.SC.Y.0021.180331T0800Z-180331T2000Z/ Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 338 AM EDT Fri Mar 30 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 4 PM EDT SATURDAY... The National Weather Service in Jacksonville has issued a Small Craft Advisory, which is in effect from 4 AM to 4 PM EDT Saturday. * WINDS...South 15 to 20 knots will become north northeast around 20 knots late tonight and Saturday. * SEAS...Seas 4 to 6 feet today will build to 5 to 7 feet late tonight and Saturday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots, and/or seas 7 feet or higher, are expected to produce hazardous conditions for small craft. Inexperienced boaters, especially those operating smaller vessels should avoid navigating in these conditions. && $$
3 follow-up statements
519 WHUS72 KJAX 301856 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 256 PM EDT Fri Mar 30 2018 AMZ450-452-454-310900- /O.EXB.KJAX.SC.Y.0021.180331T0800Z-180331T1800Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- 256 PM EDT Fri Mar 30 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 2 PM EDT SATURDAY... The National Weather Service in Jacksonville has issued a Small Craft Advisory, which is in effect from 4 AM to 2 PM EDT Saturday. * WINDS...Becoming North and increasing to 20 knots late tonight. Northeast 20 to 25 knots Saturday Morning. Decreasing in the afternoon. * SEAS...Building to 5 to 7 feet with occasional seas to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots, and/or seas 7 feet or higher, are expected to produce hazardous conditions for small craft. Inexperienced boaters, especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ470-472-474-310900- /O.EXT.KJAX.SC.Y.0021.180331T0800Z-180331T2100Z/ Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 256 PM EDT Fri Mar 30 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 AM TO 5 PM EDT SATURDAY... * WINDS...Becoming North and increasing to 20 to 25 knots late tonight. Northeast 20 to 25 knots Saturday. Decreasing late in the afternoon. * SEAS...Building to 5 to 7 feet with occasional seas to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots, and/or seas 7 feet or higher, are expected to produce hazardous conditions for small craft. Inexperienced boaters, especially those operating smaller vessels should avoid navigating in these conditions. && $$
550 WHUS72 KJAX 310726 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 326 AM EDT Sat Mar 31 2018 AMZ470-472-474-312100- /O.EXT.KJAX.SC.Y.0021.180331T1000Z-180331T2100Z/ Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 326 AM EDT Sat Mar 31 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * WINDS...Northeast 20 to 25 knots. * SEAS...Building to 5 to 7 feet with occasional seas to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots, and/or seas 7 feet or higher, are expected to produce hazardous conditions for small craft. Inexperienced boaters, especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ450-452-454-311800- /O.EXT.KJAX.SC.Y.0021.180331T1000Z-180331T1800Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- 326 AM EDT Sat Mar 31 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WINDS...Northeast 20 to 25 knots. * SEAS...Building to 4 to 6 feet with occasional seas to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots, and/or seas 7 feet or higher, are expected to produce hazardous conditions for small craft. Inexperienced boaters, especially those operating smaller vessels should avoid navigating in these conditions. && $$ JDS
275 WHUS72 KJAX 311831 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 231 PM EDT Sat Mar 31 2018 AMZ470-472-474-311945- /O.CAN.KJAX.SC.Y.0021.000000T0000Z-180331T2100Z/ Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 231 PM EDT Sat Mar 31 2018 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Jacksonville has cancelled the Small Craft Advisory. Winds and seas are forecast to continue slowly subsiding through the late afternoon and evening. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this small craft advisory went out at Mar 29, 8:41 PM EDT, 6 hours 57 minutes earlier.
Area forecast discussion, Mar 29, 8:41 PM EDT, 6 hours 57 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
841 PM EDT Thu Mar 29 2018
.UPDATE...Mild conditions expected tonight as south winds stay in
the 5-10 mph range with increasing cloud cover. Tonights low
temperatures will be in the lower 60s. Models show pre-frontal
band of showers moving into interior parts of se Ga by early
morning. Showers with isolated thunderstorms will move se across
the area on Friday.
&&
.AVIATION...VFR conditions tonight with increasing clouds.
Showers will spread across the area Friday afternoon with a slight
chance of thunderstorms. MVFR conditions possible after 16z.
&&
.MARINE...Winds and seas have dropped below advisory conditions
near shore. Will continue advisory offshore overnight where
winds/seas will stay elevated longer. SW winds will shift to the
WNW late Friday as a cold front pushes across the waters bringing
showers and thunderstorms.
Rip Currents: Low to moderate risk.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 64 73 50 73 / 50 80 0 0
SSI 62 72 56 67 / 0 70 10 0
JAX 63 77 55 73 / 0 80 10 0
SGJ 64 78 57 72 / 0 80 30 10
GNV 61 77 54 76 / 0 80 20 10
OCF 61 80 56 78 / 0 80 30 10
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...Small Craft Advisory until 6 AM EDT Friday for Waters from
Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to
60 NM-Waters from St. Augustine to Flagler Beach FL from 20
to 60 NM.
&&
Zibura/Nelson/McGinnisNearby
Small Craft Advisories in Florida, 2018Every small craft advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.